# SDR WRLA20100604387

- Difficulty date: June 4, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - BRACKET, RIB-ASSY - INBOARD T/E COMPARTMENT WBL 432.65 RT WING.  REMOVED THE ANGLE IAW SRM 51-40-02 REV 76.  PERFORMED E/I  W20/OP57B-1231 REV 00 INSTALLATION AT STA WBL 432.65.  INSTALLED THE ANGLE IAW SRM 51-40-02 REV 76.  CONDITION CHECK NORMAL AND JOB COMPLETED.
